and shes cant have asprin ( Allergic)
I would not advise it! There are just too many things that can go really wrong! U really need to speak to her treating physician about stopping the dose! And, trust me, I know how U feel! It is hard 2 watch some1 U love taking medication everyday & probably hating it! My hubby has 2 b on warfarin for the rest of his life (3 PEs) and they can never get his levels steady! I have been here for the PEs & they are horrible! Sitting there, watching the person U love struggle for air! Please think about that when U talk to the doctor! If she needs to b on it to help save her life... then that is the way it is! I'd much rather hear my hubby complain about taking the warfarin then sit by his bed..watching another PE!
This is definitely not a good idea. You list heart attack, and PE-recurring as topics that you are interested in so I take it that these are issues that she has had or you are trying to avoid. Aspirin would not be of any real help if you have these issues. Why do/did you stop taking the Coumadin?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2009 • 3 answers
Posted 30 Oct 2011 • 2 answers
Posted 1 Jan 2013 • 3 answers
Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?
Posted 29 Nov 2013 • 3 answers
Posted 29 Jan 2014 • 5 answers